MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH C-QUR; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH C-QUR; MESH, SURGICAL, POLYMERIC
Model Number 31533
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced hernia recurrence, chronic pain, inflammation, swelling, bowel obstruction, gastrointestinal malfunction, and additional revision surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
MESH C-QUR
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key12566192
Report Number3011175548-2021-01014
Device Sequence Number11808473
Product Code FTL
UDI-Device Identifier00650862315332
UDI-Public00650862315332
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31533
Device Catalogue Number31533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR